# SDR SWAA071017

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 57,731 hours, 52,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT WING NR 6 L/E SLAT SKIN LOWER SURFACE CRACKED.  REPAIRED SLAT PER SRM.
